Whitish Itchy, Smelly And Feels Hot After Consuming The Drug?
Regards. I am 23 years old, already 3 weeks I was on outpatient treatment, the last 1 week I was vaginal discharge, it was very much vaginal discharge, itchy, hot but did not cause a foul odor that was not liquid solid like milk powder. It’s just not strong with itching. Is that the effect of the drugs I take? Even though there are antibiotics
Hello! Thank you for the question on HealthReplies.com
Leucorrhoea can be caused by the following conditions:
Fungal infections of the vagina
Bacterial infections of the vagina
Parasitic infection in the vagina
The three things above can be caused due to poor hygiene or poor immune system, for example in patients with immune disorders, DM, use of steroid drugs
In addition, vaginal discharge can also be caused due to sexually transmitted infections (gonorrhea or non gonorrhea). Leucorrhoea can also indicate the beginning of symptoms of cervical malignancy
To ascertain the cause of the condition, you should consult a general practitioner first so that further physical examination can be done. If you feel the need for further tracking, the doctor will conduct a supplementary examination or refer you to a sex specialist.
As for what you should do is:
Maintain hygiene of the genital area: Dry the genital area after being doused with water, limit the use of soap in genital areas that do not match the pH
Don't use tight pants
Drink 2 liters of water per day
Increase consumption of fruits and vegetables
That's all the explanation from me, hopefully it helps and useful :)